# SDR UPS04842885

- Difficulty date: July 16, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- Engine: Pwa JT3D3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 STA 65-75 RBL 36 SEAT TRACK LOBES OBLONGED.  REMOVED FLOOR PANELS FS 70-170 FOM.  REMOVED SEAT TRACK,DAMAGED OUT OF LIMITS IAW SRM 53-2-3. DRILLED NEW SEAT TRACK AND TRACK SPLICE TO FIT.   ALODINED AND PRIMED IAW SRM 51-1-8. INSTALLED FLOOR PANELS FS 70-170 IAW SRM 51-3-1.
